Algebras of polynomial growth
Banach Center Publications, Tome 26 (1990) no. 1, pp. 535-568
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_535_568,
author = {Andrzej Skowro\'nski},
title = {Algebras of polynomial growth},
journal = {Banach Center Publications},
pages = {535--568},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-535-568},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-535-568/}
}
Andrzej Skowroński. Algebras of polynomial growth. Banach Center Publications, Tome 26 (1990) no. 1, pp. 535-568. doi: 10.4064/-26-1-535-568
Cité par Sources :